# SDR AALA20120320003

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 76,624 hours, 35,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PORTABLE LIGHT VERY DIM DURING TEST OF SYSTEM.  REPLACED WITH SERVICEABLE EMERGENCY PORTABLE LIGHT.  OPS CHECK NORMAL.
